question-icon

What causes dyspnea, chest pain and dizziness with a history a-fib?

default
Posted on Thu, 21 Jul 2016
Question: the whole med establishment tells me I am healthy, all testd are neg.why do I get short of breath ,chestpains and dizziness to the point of passing out. i came down with a-fib after a pacer was installed last sept. for a low heart rate.
doctor
Answered by Dr. Prabhakar C Koregol (48 minutes later)
Brief Answer:
A-Fib it self can cause these

Detailed Answer:
Hi..

If you have pacemaker and A Fib it itself can explain your symptoms. Your effort tolerance is not same as normal when you have pacemaker and A Fib. You will have some excercis intolerance. But if it's too much, you should have medicines for AF. Chest pain again may be discomfort due to fast rate..

Regards
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Prabhakar C Koregol (15 hours later)
I respect your answer as no one here in NC ahs even suggested the a-fib and pacer were involved , but this has been going on since 09-16 when the pacer was installed. No one believes my early Parkinson is involved. Slowly the have put me on 4 drugs that I am not sure they help and might even be hindering. The drug are as follows" Bumetanide-Digoxin-Sertralene- Metoprolol- Eliquis. I also take














How do I approach the med field and find out how this negative symptoms is not just a coincidence of the pace maker and a-fib. Since the installation in Sept 2015 the a-fib, chest pains ,short breath and edema all started almost immediately. Slowly but surely they started to try meds. I am now on; Eliquis- Bumetanide- Digoxin- Metoprolol as well as the two meds for Parkinson, Pramipexole- carbidopa/ levodopa.. the chest pains and dizziness continue. Your info will be greatly appreciated









doctor
Answered by Dr. Prabhakar C Koregol (12 hours later)
Brief Answer:
You seems to be using appropriate medicines but you maybe suffering side effects

Detailed Answer:
It looks like you are on appropriate medicines however, also you maybe suffering from fatigue and acid peptic disease as side effect of your medicines. Please have review with your cardiologist, they will be able to see if there is any scope for medicine modification. Also, you need to check your electrolytes and pacemaker interrogation
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
Answered by
Dr.
Dr. Prabhakar C Koregol

Cardiologist, Interventional

Practicing since :1998

Answered : 427 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes dyspnea, chest pain and dizziness with a history a-fib?

Brief Answer: A-Fib it self can cause these Detailed Answer: Hi.. If you have pacemaker and A Fib it itself can explain your symptoms. Your effort tolerance is not same as normal when you have pacemaker and A Fib. You will have some excercis intolerance. But if it's too much, you should have medicines for AF. Chest pain again may be discomfort due to fast rate.. Regards